MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 ATUNE CR LT MS INS SZ 7 8; KNEE IMPLANT - TIBIAL INSERT

DEPUY IRELAND - 3015516266 ATUNE CR LT MS INS SZ 7 8; KNEE IMPLANT - TIBIAL INSERT
Catalog Number 151820708
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/25/2024
Type of Reportable Event Death
Event or Problem Description
(b)(6).Associated study: registry date of evaluation: (b)(6) 2024 date of onset: (b)(6) 2024 diagnosis: death adverse event: specify: country: us serious: yes device related: definitely not procedure related: remote possibility subject's age at enrollment: 78 subject's gender: male subject's height: 70 in subject's weight: 142 lbs (b)(6) are related to each other.Both complaints are created for the bilateral knees.(b)(6) capture the left knee.(b)(6) capture the right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(6).The source of the information is post market studies.There is limited information regarding the patient's death at this time.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Event or Problem Description
Additional information was received stating that "updated to possibly related, but according to the coroner it is listed as unknown cause, no clots identified, etc.".
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthese joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthese joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATUNE CR LT MS INS SZ 7 8
Common Device Name
KNEE IMPLANT - TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18747698
Report Number1818910-2024-03800
Device Sequence Number19792622
Product Code JWH
UDI-Device Identifier10603295541837
UDI-Public10603295541837
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K211609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number151820708
Device Lot NumberM4606T
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2024
Supplement Date Received by Manufacturer02/22/2024
03/12/2024
Initial Report FDA Received Date02/21/2024
Supplement Report FDA Received Date02/26/2024
03/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FEM LT SZ 7 CEM; ATTUNE FB TIB BASE SZ 7 CEM; ATTUNE MEDIAL DOME PAT 38MM; DEPUY CMW 1 40G; DEPUY CMW 1 40G
Outcome Attributed to Adverse Event Required Intervention; Death;
Patient Age78 YR
Patient SexMale
Patient Weight64 KG